# SDR 97ZZZX2118

- Difficulty date: April 28, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8604Q
- Make and model: Beech S35
- Aircraft serial: D7635
- System (JASC): 2730 · Elevator Control System
- Part: Rod End
- Part number: MD4615M
- Condition: Worn
- Location: Ruddervator
- Part time: 2,100 hours
- Component: Heim
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING AD 97-06-11, ALL 4 RUDDERVATOR ROD ENDS WERE FOUND WORN AND ONE WITH CORROSION.  SB NR 2668 PERTAINS TO THIS SUBJECT.
